Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello sir, I m also taking ciplactin and dexona from

Hello sir, I m also taking ciplactin and dexona from last 3 year , butI' I HD stopped this before 15 days back, but still I m facing some problem in my body like skin dry, itching, no hunger, excess urine, hair fall, weight loss, and most irritating problem is I have pain right side below the ribs to back . I m in very depression now days. Please help me how to recover this things.and pls tell me which types of checkup should I have to do.....pls pls pls help me .my age is 24 and I m single still now...I want to live more....pls help m
Sun, 13 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir I was using dexona and ciplactin for weight gain,although i gained Much weight.But Since 2 Months i am Not taking these medicnes and i loss some wieght. And Now I am Planning to take them again. So plaese tell me is there any side effects of these medicines and if YES. Then Please tell How To Overcome those side Effects. Thanks Rahul

doctor1 MD

Hello sir, I am 35 years old female, am taking dexona and ciplactin for the past six months because i am looking so thin that s why i have took those tablets, till i am alright for gain weight i am not found any side effects for taking those tablets till. in future any side effects i have found.

doctor1 MD

gOOD AFTERNOON SIR. I am i aman 19 yrs. my weight is 47 kg n going properly gym also. But to gain weight i am taking daily 1 tab. of ciplactin, neurabol and dexona. are these harmfull for me if yes, how n what should i do to gain instead of this. please help me.

Loading Online Doctors....